# SDR HALA2010101500472

- Difficulty date: October 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 30,093 hours, 5,698 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: Illuminated
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - STATUS MSG WXR SYS DISPLAYED. RESET WXR SYS. GND CK OK IAW 34-43-00.
